MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number TCM-445
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported a left exchange from textured to smooth implants due to the patients concerns with the product with "anxiety, changes in how they feel and how they look, left is larger than the other, had a couple of spots looks like precancerous spots on my chest above my breast.I had them burned off 6 months ago and getting more burned off in june, pain underneath them in the tissue around them, mainly the left, scared because i already had cancer once and don't want to get it again".The event of ¿had a couple of spots looks like precancerous spots on my chest above my breast¿ is not device related.Patient also reported bilateral rashes, redness, extreme swelling, pain, and is very stressed about the textured implants she has.Healthcare professional later reported capsular contracture, baker grade iii.The device has been explanted.
 
Additional Manufacturer Narrative
Continued: h.6.F2201.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety¿product/procedure: unable to observe since it is not related to the device.Pain: unable to observe since it is not related to the device.Visibility/palpability: unable to observe since it is not related to the device.Other-medical-ndr: unable to observe since it is not related to the device.Inflammation/irritation: unable to observe since it is not related to the device.Skin rash/dermatitis: unable to observe since it is not related to the device.Capsular contracture: unable to observe since it is not related to the device.No additional observations are performed.No further actions are required since no issue in the manufacturing of the device is observed.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.

Brand Name
INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key18324250
Report Number9617229-2023-19879
Device Sequence Number20713015
Product Code FTR
UDI-Device Identifier10888628030930
UDI-Public10888628030930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2022
Device Catalogue NumberTCM-445
Device Lot Number3033319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2023
Initial Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight59 KG